|Could Rush Lead To thrush
Nov 10, 1999
Dear Dr. Reznik, is it possible that use of amyl-nitrate could act as anabolic steroids or asthma inhallers do in causing an outbreak of Thrush in an otherwise healthy individual?
Response from Dr. Reznik
I have to admit that I have never heard of Rush leading to thrush, nor do I think it likely. If this relationship existed, there would be numerous case reports in the literature and would be an active topic of conversation and research.
If you or a friend has thrush or may feel that they have thrush, the best advice would be to visit a physician/dentist and have this condition professionally checked out.
Hope this helps!
- Flu Symptoms After Rimming Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Can Vibramycin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.